MAUDE Adverse Event Report: CAMERON HEALTH, INC. SQ-RX PULSE GENERATOR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)

CAMERON HEALTH, INC. SQ-RX PULSE GENERATOR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Model Number 1010
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/02/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that, during an office follow-up, the pulse generator battery status was at end-of-life.The device has been implanted greater than ten years.The patient has been lost to follow-up.The clinic may schedule a replacement procedure.There were no adverse patient effects.The device remains implanted.
 
Event or Problem Description
This supplemental report is being filed to provide additional information that the product has been explanted and replaced.There were no additional adverse patient effects.It was reported that, during an office follow-up, the pulse generator battery status was at end-of-life.The device has been implanted greater than ten years.The patient has been lost to follow-up.The clinic may schedule a replacement procedure.There were no adverse patient effects.The device remains implanted.

Brand Name
SQ-RX PULSE GENERATOR
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Manufacturer (Section D)
CAMERON HEALTH, INC.
905 calle amanecer
suite 300
san clemente CA 92673
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key22468433
Report Number2124215-2025-46060
Device Sequence Number4121387
Product Code LWS
UDI-Device Identifier00802526562808
UDI-Public(01)00802526562808(17)151103
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P110042
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/03/2015
Device Model Number1010
Device Catalogue Number1010
Device Lot NumberA013796
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2025
Supplement Date Received by Manufacturer07/15/2025
Initial Report FDA Received Date07/10/2025
Supplement Report FDA Received Date07/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age67 YR
Patient SexFemale